MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a hip surgery the anchor broke when the surgeon hammered it in and the impacting head became detached.All broken pieces were retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16120399
Report Number1220246-2023-06042
Device Sequence Number8489956
Product Code MBI
UDI-Device Identifier00888867239111
UDI-Public00888867239111
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberSUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Device Catalogue NumberAR-2924PHS
Device Lot Number10354244
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/09/2023
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown